| Model Number |
8110 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Root cause: the root cause for the reported issue that device was not confirmed since the device was not evaluated and repaired by bd.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
Event or Problem Description
It was reported that the following issue was observed on the device: "communication error / disconnecting." reported problem cause description: "faulty iui left & right." hence, the work performed in the device includes: "replaced left and right iui connector." there was no patient involvement.